# SDR FDEA201903160659

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,739 hours, 16,645 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 4305790022
- Part serial: 127
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO PHNL, THRU 6000' AURAL WARNING OF TIRE FAIL REPEATED 3 TIMES. LEVEL 3 BOXED TIRE FAIL ON EAD. CYCLED BETWEEN "TIRE FAIL" TO TIRE PRESSURE LOW. THIS  WAS THE NR 7 AND NR 8 TIRES. THE ALERTS CLEARED AND NORMAL TIRE TEMP & PRESSURE RESUMED.   REPLACED BRAKE TEMPERATURE MONITOR /TIRE PERSSURE INDICATING COMPUTER AS PER AMM 32-46-02-4, NO FAULTS NOTED. OK FOR SERVICE.
